MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSF-325
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "capsular contracture baker grade iii with a rupture".Clarification to partial date of occurrence: april 2025 was provided.The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: "capsular contracture baker grade iii".
 
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii with a rupture found during explant surgery".This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed, an openings assessed as surgical damage.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22900459
Report Number9617229-2025-14588
Device Sequence Number14948988
Product Code FTR
UDI-Device Identifier10888628033115
UDI-Public(01)10888628033115(10)3497627(11)210216(17)260116
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Catalogue NumberSSF-325
Device Lot Number3497627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite